# SDR DXTA2021102550830

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N780QS
- Make and model: Cndair CL600*
- Aircraft serial: 20568
- Aircraft time: 6,321 hours, 3,549 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398531
- Part serial: 1219
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBD BRAKES FAIL AMBER CAS: UPON LOWERING LANDING GEAR, AMBER  L OUTBD BRAKES FAIL CAS ILLUMINATED.  AFTER A NO APU SHUTDOWN STARTED APU AND AFTER HYDRAULICS WERE TURNED BACK ON, AMBER OUTBD BRAKES FAIL ILLUMINATED.  ADVANCED DIAGNOSTICS CODE ID#=B3-006383 // SIGNOFF // DOWNLOADED MDC AND SENT TO MCC / BOMBARDIER PER THEIR REQUEST PERFORMED THE RESET OF BRAKES: TEST PASSED, RAN THE BRAKE TEST WITH RESIDUAL PRESSURE FROM RUNNING PUMPS AND MONITORED ON MDC AND FOUND LH OUTBOARD TO SHOW 61PSI AND ALL OTHER PRESSURE SWITCHES INCREASED WITH BRAKE FORCE (WHICH CREATED A BRAKE F ALL CAS). PERFORMED OUTBOARD BCV RESISTANCE CHECKS: TEST PASSED. TURNED ON BOTH HYDRAULICS PUMPS AND PRESSED BRAKES AND MONITORED PRESSURE, BRAKES SHOWED ALL ABOVE 1000PSI EXCEPT LH OUTBOARD SHOWING 105PSL DISCONNECTED CONNECTOR TO BCV AND INSPECTED FOR CORROSION/ LOOSE CONNECTOR/ BENT BINS: NOTHING FOUND, RECONNECTED AND PERFORMED TEST AS MENTIONED ABOVE AND SAME RESULTS LH OUTBOARD BRAKE FAIL AND PRESSURE NOT INCREASING ON MDC. SMART FIX IS INDICATING A FAULTY BRAKE CONTROL VAL VE. PLACED BRAKE CONTROL VALVE ON ORDER (BAK). R&R OUTBOARD BRAKE CONTROL VAL VE W/ OVERHAULED UNIT !AW CL350 AMM 32-43-13. PERFORMED BRAKE BLEED PROCEDURE AND OPS/LEAK CHECK SUCCESSFUL. MONITORED PRESSURE ON MDC AND NOW ALL BRAKES READ 2800PSI WITH BOTH ELECTRIC PUMPS RUNNING. NO CAS FOR OUTBOARD BRAKE F ALL, BRAKES OPS CHECK GOOD.
